# SDR COMA2010093050212

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 23,372 hours, 19,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5311136
- Condition: Cracked
- Location: Fuselage
- Part time: 23,372 hours, 19,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 LBL 9.00 FRAME ANGLE CRACKED AT UPPER RADIUS.  REMOVED DAMAGED FLOOR ANGLE AT FS 280.00 AND SPLICED IN NEW SECTION OF FLOOR ANGLE IAW REO 601R-53-11-136.
